# SDR QR9R2023081400003

- Difficulty date: August 14, 2023
- Submitted: August 14, 2023
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 15723649743
- Aircraft time: 3,265 hours
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 23081072
- Part serial: P3764
- Condition: Failed
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING RUN-UP, THE #1 AND #2 GENERATOR HAD A GREATER THAN 10 AMP DIFFERENCE. AVIONICS TROUBLESHOT AND THE #2 GENERATOR WOULD NOT PICK UP THE LOAD WHEN THE #1 GENERATOR WAS TURNED OFF. REMOVED AND REPLACED #2 STARTER GENERATOR IAW 24-30-00, 4-2. T/F COMPLETED OK IAW AMM 05-60-00, 6-12.
